×

zbMATH — the first resource for mathematics

Verteilungsfunktionen mit gegebenen Marginalverteilungen. (German) Zbl 0126.34003

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Doob, J. L.: Stochastic Processes. New York: Wiley 1953. · Zbl 0053.26802
[2] Halmos, P. R.: Measure Theory. Princeton: Van Nostrand 1950. · Zbl 0040.16802
[3] Kellerer, H. G.: Ma\(\backslash\)theoretische Marginalprobleme. Math. Ann. 153, 168-198 (1964). · Zbl 0118.05003
[4] Kellerer, H. G.: Marginalprobleme für Funktionen. Math. Ann. 154, 147-156 (1964). · Zbl 0128.05303
[5] Kellerer, H. G.: Schnittma\(\backslash\)-Funktionen in mehrfachen ProduktrÄumen. Math. Ann. 155, 369-391 (1964). · Zbl 0129.03403
[6] Loéve, M.: Probability Theory. Princeton: Van Nostrand 1960. · Zbl 0095.12201
[7] Varadarajan, V. S.: Measures on topological spaces (russisch). Mat. Sbornikn. Ser. 55, 35-100 (1961).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.